Sustained turbulence in the three-dimensional Gross–Pitaevskii model

Proment, D ORCID: https://orcid.org/0000-0002-9472-0097, Nazarenko, S and Onorato, M (2012) Sustained turbulence in the three-dimensional Gross–Pitaevskii model. Physica D: Nonlinear Phenomena, 241 (3). pp. 304-314.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Davide Proment
Date Deposited: 17 Apr 2013 15:23
Last Modified: 12 Aug 2022 06:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/41929
DOI: 10.1016/j.physd.2011.06.007

Actions (login required)

View Item View Item